# SDR CA100615001

- Difficulty date: June 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 43,904 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 122772
- Condition: Overtemp
- Location: Aux
- Part time: 6,087 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) TAIL 808 FLIGHT 7671  CREW RECEIVED A AUXILIARY BATTERY HOT INDICATION IN CRUISE.  ACTIONING QRH AND DECISION WAS MADE TO DIVERT AIRCRAFT.  AUXILIARY BATTERY TEMPERATURE CONTINUED TO CLIMB EVEN AFTER THE BATTERY WAS SELECTED OFF.  EMERGENCY WAS DECLARED INBOUND TO QUEBEC.  AIRCRAFT LANDED AND TAXIED TO THE GATE NORMALLY, CFR FOLLOWED THE AIRCRAFT TO THE GATE.  MAINTENANCE PERSONNEL FOUND AUXILIARY BATTERY HOT AND AT FAULT.  BATTERY REPLACED AND TESTED SERVICEABLE AIRCRAFT RETURN TO SERVICE.
